# SDR ASOA2013070808577

- Difficulty date: July 3, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 25,219 hours, 23,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT DOOR IS STICKING HARD TO OPEN.  INSPECTED AND OP'S CHECK PAX DOOR IAW AMM 52-11-00.  OP'S CHECKED GOOD.
